| Model Number |
6248V-90 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the procedure, the catheter broke near the hub during slitting.The physician had to grasp the remainder of the catheter with a hemostat in order to continue the slitting.The remainder of the catheter was successfully removed.No patient complications have been reported as a result of this event.